# SDR USAA2011120200008

- Difficulty date: November 27, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 7,365 hours, 2,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 12 ABC INOPERATIVE.  MAINTENANCE FOUND LOOSE TERMINAL.  SECURED TERMINAL AND OPERATIONAL CHECK GOOD.
